Discussions By Condition: Medical Stories

Levaquin -- and Tendonitis

Posted In: Medical Stories 4 Replies
  • Posted By: jonnyd
  • November 7, 2009
  • 05:03 PM

Hi, I am from Canada -- and took Levaquin probably a total of 10 times, or more.

I am 24 years old. Recently, I was walking and suddenly I got a pain on the side of my foot, near the flat of my foot. It hurt so bad, I could not walk properly for weeks.

It healed up -- a few weeks later it came back... now it is gone again but I am afraid it will come back

Furthermore, my knees click, and lock now... I will start running outside and I'll scream for a second and say OUCH, it doesn't feel like a smooth motion.

My question is, could Levaquin have caused this tendonitis? There were NO warning labels on my medication that it could cause tendonitis or other serious problems. Nor was I notified of it by my pharmacist or doctor.

I see a lot of AD's on TV about people suing Levaquin for this. But I am in Canada, and there doesn't seem to be anyone specializing in a field like that.

So first question. Could Levaquin have caused this? And if so, being a Canadian -- does anyone know if I can sue for this, if infact it is what caused this problem?

I also have a problem with my shoulder... it clicked when I move it in a circular motion.

Reply Flag this Discussion

4 Replies:

  • Hi, I am from Canada -- and took Levaquin probably a total of 10 times, or more. I am 24 years old. Recently, I was walking and suddenly I got a pain on the side of my foot, near the flat of my foot. It hurt so bad, I could not walk properly for weeks. It healed up -- a few weeks later it came back... now it is gone again but I am afraid it will come back Furthermore, my knees click, and lock now... I will start running outside and I'll scream for a second and say OUCH, it doesn't feel like a smooth motion. My question is, could Levaquin have caused this tendonitis? There were NO warning labels on my medication that it could cause tendonitis or other serious problems. Nor was I notified of it by my pharmacist or doctor. I see a lot of AD's on TV about people suing Levaquin for this. But I am in Canada, and there doesn't seem to be anyone specializing in a field like that. So first question. Could Levaquin have caused this? And if so, being a Canadian -- does anyone know if I can sue for this, if infact it is what caused this problem? I also have a problem with my shoulder... it clicked when I move it in a circular motion. Hi - I can ABSOLUTELY cause this. I would make sure to avoid any exposure to Levaquin or other fluoroquinolones in the future. There are lots of web groups were people discuss the harm these antibiotics do. There are several yahoo groups and a forum at FAVC.info if you are interested in finding out more about damage. Someone there may also be able to advise you on the legal aspects. I don't think it's that promising, I believe you have to suffer a ruptured tendon but am not positive...Good luck and stay away from this antibiotic in the future...Velha
    velha508 321 Replies
    • November 10, 2009
    • 04:14 PM
    • 0
    Flag this Response
  • Hi - I can ABSOLUTELY cause this. I would make sure to avoid any exposure to Levaquin or other fluoroquinolones in the future. There are lots of web groups were people discuss the harm these antibiotics do. There are several yahoo groups and a forum at FAVC.info if you are interested in finding out more about damage. Someone there may also be able to advise you on the legal aspects. I don't think it's that promising, I believe you have to suffer a ruptured tendon but am not positive...Good luck and stay away from this antibiotic in the future...VelhaThank you for the reply. I was diagnosed with Tendonitis, I actually couldn't walk for weeks -- or barely... I limped for weeks... went away, and then it came back.I am from Canada, so we dont have as many legal specialists here as they do in other countries. I would like to take action if this is what really caused my tendonitis, because there was no warning label, nor did the doctors warn me, or the pharmacists of these side effects.I dont know who to contact about this, though. Do you have any suggestions
    jonnyd 9 Replies
    • November 10, 2009
    • 05:14 PM
    • 0
    Flag this Response
  • Thank you for the reply. I was diagnosed with Tendonitis, I actually couldn't walk for weeks -- or barely... I limped for weeks... went away, and then it came back. I am from Canada, so we dont have as many legal specialists here as they do in other countries. I would like to take action if this is what really caused my tendonitis, because there was no warning label, nor did the doctors warn me, or the pharmacists of these side effects. I dont know who to contact about this, though. Do you have any suggestions Hi - I haven't pursued this route myself, but I know others have. I would suggest visiting FAVC.info and the yahoo groups and seeing what peopel there have to say - they will very likely have advice for you on who to speak to.Velha
    velha508 321 Replies
    • November 10, 2009
    • 09:43 PM
    • 0
    Flag this Response
  • Hi, I am from Canada -- and took Levaquin probably a total of 10 times, or more.I am 24 years old. Recently, I was walking and suddenly I got a pain on the side of my foot, near the flat of my foot. It hurt so bad, I could not walk properly for weeks.It healed up -- a few weeks later it came back... now it is gone again but I am afraid it will come backFurthermore, my knees click, and lock now... I will start running outside and I'll scream for a second and say OUCH, it doesn't feel like a smooth motion.My question is, could Levaquin have caused this tendonitis? There were NO warning labels on my medication that it could cause tendonitis or other serious problems. Nor was I notified of it by my pharmacist or doctor.I see a lot of AD's on TV about people suing Levaquin for this. But I am in Canada, and there doesn't seem to be anyone specializing in a field like that.So first question. Could Levaquin have caused this? And if so, being a Canadian -- does anyone know if I can sue for this, if infact it is what caused this problem?I also have a problem with my shoulder... it clicked when I move it in a circular motion.I was given cipro (same floxin family) for several weeks and began to have symptoms of tendinitus. I stopped the drug immediately but kept the symptoms. Terrible pain in legs. Placing common refrigerator magnets on the affected areas for a few nights made the symptoms go away for the most part. Now they are back in my thumbs and big toes. The magnets wrapped around those parts and secured with tape are increasing blood flow to those areas and improving the situation again. The doctor who prescribed this just shrugged it off as nothing, or just in my mind.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.